PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 4 | 755-764
Tytuł artykułu

On Super (a, d)-H-Antimagic Total Covering of Star Related Graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G = (V (G),E(G)) be a simple graph and H be a subgraph of G. G admits an H-covering, if every edge in E(G) belongs to at least one subgraph of G that is isomorphic to H. An (a, d)-H-antimagic total labeling of G is a bijection λ: V (G) ∪ E(G) → {1, 2, 3, . . . , |V (G)| + |E(G)|} such that for all subgraphs H′ isomorphic to H, the H′ weights [...] constitute an arithmetic progression a, a+d, a+2d, . . . , a+(n−1)d where a and d are positive integers and n is the number of subgraphs of G isomorphic to H. Additionally, the labeling λ is called a super (a, d)-H-antimagic total labeling if λ(V (G)) = {1, 2, 3, . . . , |V (G)|}. In this paper we study super (a, d)-H-antimagic total labelings of star related graphs Gu[Sn] and caterpillars.
Słowa kluczowe
Wydawca
Rocznik
Tom
35
Numer
4
Strony
755-764
Opis fizyczny
Daty
wydano
2015-11-01
otrzymano
2014-03-10
poprawiono
2015-02-27
zaakceptowano
2015-02-27
online
2015-11-10
Twórcy
  • Centre for Research and Post Graduate Studies in Mathematics Ayya Nadar Janaki Ammal College (Autonomous) Sivakasi-626 124, Tamil Nadu, INDIA, kathir2esan@yahoo.com
  • Department of Mathematics Rajapalayam Rajus’ College Rajapalayam-626 117, Tamil Nadu, INDIA, danipravin@yahoo.co.in
Bibliografia
  • [1] A. Gutierrez and A. Lladó, Magic coverings, J. Combin. Math. Combin. Comput. 55 (2005) 43-56.
  • [2] N. Inayah, A.N.M. Solmankl and R. Simanjuntak, On (a, d)-H-antimagic coverings of graphs, J. Combin. Math. Combin. Comput. 71 (2009) 273-281.
  • [3] N. Inayah, A. Llado and J. Moragas, Magic and antimagic H-decompositions, Dis- crete Math. 312 (2012) 1367-1371. doi:10.1016/j.disc.2011.11.041[Crossref]
  • [4] N. Inayah, R. Simanjuntak and A.N.M. Salman, Super (a, d)-H-antimagic total labelings for shackles of a connected graph H, Australas. J. Combin. 57 (2013) 127-138.
  • [5] A. Kotzig and A. Rosa, Magic valuations of finite graph, Canad. Math. Bull. 13 (1970) 451-461. doi:10.4153/CMB-1970-084-1[Crossref]
  • [6] A. Llado and J. Moragas, Cycle-magic graphs, Discrete Math. 307 (2007) 2925-2933. doi:10.1016/j.disc.2007.03.007[Crossref]
  • [7] T.K. Maryati, E.T. Baskoro and A.N.M. Salman, Ph-supermagic labelings some trees, J. Combin. Math. Combin. Comput. 65 (2008) 197-204.
  • [8] M. Roswitha and E.T. Baskoro, H-magic covering on some classes of graphs, AIP Conf. Proc. 1450 (2012) 135-138. doi:10.1063/1.4724129 [Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1832
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.